... said to rest for some days what does that mean?
Dariusp21; My guess on what the doctor means is the medication takes some time to work it takes the swelling out of the knee or joints so that should reduce your pain. And when you first start it if you are still on your feet all the time you need to let your knee rest by keeping it up in a recliner or on a stool. Don't continue staying up on it all day like you normally do.And give the medication time to start to work well for you. Make sure you continue to take the medication as prescribed by your doctor and it can help to take it with something in the stomach to help any stomach upset. But continue to take it about the same time each day. good luck
- Indomethacin Information for Consumers
- Indomethacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Indomethacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2010 • 1 answer
Knee Pain - I have a sprained knee that I'm sure is causing some of the swelling in my right leg but
Posted 30 Apr 2013 • 1 answer
Posted 15 Apr 2014 • 3 answers
Posted 9 Jan 2016 • 0 answers
Posted 23 Oct 2016 • 0 answers